Advertisement

Claudia Oshry admits she’s been ‘so hungry’ since she stopped taking Ozempic

Influencer Claudia Oshry has admitted that she’s been “so hungry” since she stopped taking Ozempic.

In a viral TikTok video shared on 5 March, the 29-year-old comedian and influencer (@girlwithnojob) explained to her followers that she was struggling to feel full, and maintain a healthy weight after she stopped taking Ozempic. She added that she was doing anything to gain a sense of fullness.

“I’m so hungry all the mother-f***ing time and I’m always looking for good treats cause I’m still trying to lose weight but on my own,” she said. “I’m always looking for snacks and things to fill me up.”

She added: “What are we eating to stay full? I cannot stay full, it’s impossible. I just had a 12oz steak and I’m starving so I’m eating popcorn. How are we staying full?”

Since posting the video, the video has garnered over 1 million views on the platform, with many in the comment section sharing their own experiences getting off of the diabetes medication, which has been used as a weight-loss drug.

“I had to go off due to insurance no longer covering,” one person wrote. “I am always hungry, never realised how bad my food noise was until it was gone.”

Another person added: “It’s wild how much brain space food takes up. I can eat so much protein and will still be STARVING.”

“Girl the trick is to eat the food you actually want,” someone commented. “No diet food. And just eat until you’re neutral, listen to your hunger signals. And then only eat when you’re hungry. That’s worked for me!!!”

In a September 2023 Q&A on her Instagram Stories, Oshry candidly spoke about her experience with the drug and its side effects as well as the perks to losing weight.

“I can’t believe how many clothing options I was missing out on,” she wrote on one selfie posted to her Instagram Stories, in which she donned pink sports bra and bike shorts. “It’s honestly so liberating. Dare I say, life changing?”

She noted that the side effects did take her by surprise, but she found ways to work around them. One user asked her if Ozempic caused her to “shed [hair] like crazy,” and the comedian replied that it did in the beginning. She wrote: “I panicked. My hair is my life! My security blanket!”

“I acted quickly and have really gotten it under control,” she added.

Ozempic is the commercial name for a combination of semaglutide and tirzepatide, which affect the way the brain experiences fullness. The FDA-approved drug is primarily meant to treat patients with type 2 diabetes, however, that has not stopped it from skyrocketing to popularity as the new go-to weight-loss trick.